# SDR CALA2017111104025

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 19,841 hours, 7,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT ROW 20ABC. REPLACED THE LENS. OPS CHECKED GOOD. OK FOR SERVICE.
